Complex Variables and Complex Analysis

[26] Extended deformation of Kodaira surfaces

Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43807

Journal fur die reine und angewandte Mathematik (Crelles Journal), 2006, (590), 45-65, 2006.1
[ Download ] [ 2019-10-20 22:08:15 uploaded by ypoon ] [ 35 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Projective embeddings of complex supermanifolds

Claude LeBrun Yat Sun Poon RO Wells

Complex Variables and Complex Analysis mathscidoc:1910.43806

Communications in mathematical physics, 126, (3), 433-452, 1990.1
[ Download ] [ 2019-10-20 22:07:57 uploaded by ypoon ] [ 15 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Algebraic dimension of twistor spaces

Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43799

Mathematische Annalen, 282, (4), 621-627, 1988.12
[ Download ] [ 2019-10-20 22:06:05 uploaded by ypoon ] [ 49 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] Duality and YangMills fields on quaternionic Khler manifolds

Krzysztof Galicki Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43798

Journal of mathematical physics, 32, (5), 1263-1268, 1991.5
[ Download ] [ 2019-10-20 22:05:49 uploaded by ypoon ] [ 44 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Hypercomplex structures associated to quaternionic manifolds

Henrik Pedersen Yat Sun Poon AF Swann

Complex Variables and Complex Analysis mathscidoc:1910.43797

Differential Geometry and its Applications, 9, (3), 273-292, 1998.12
[ Download ] [ 2019-10-20 22:05:31 uploaded by ypoon ] [ 21 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] Self-duality and differentiable structures on the connected sum of complex projective planes

Henrik Pedersen Yat Sun Poon

Complex Variables and Complex Analysis mathscidoc:1910.43796

Proceedings of the American Mathematical Society, 121, (3), 859-864, 1994
[ Download ] [ 2019-10-20 22:05:15 uploaded by ypoon ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] On the positivity of the logarithmic cotangent bundle

Damian Brotbek Centre de mathématique Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Complex Variables and Complex Analysis mathscidoc:1906.01009

Annales de l'Institut Fourier, 68, (7), 3001-3051, 2018
[ Download ] [ 2019-06-26 22:56:00 uploaded by yadeng ] [ 121 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] Kobayashi hyperbolicity of the complements of general hypersurfaces of high degree

Damian Brotbek Centre de Mathématiques Laurent Schwartz, École polytechnique Ya Deng Institut de Recherche Mathématique Avancée, Université de Strasbourg

Complex Variables and Complex Analysis mathscidoc:1906.01008

Geometric And Functional Analysis, 29, 690-750, 2019.6
[ Download ] [ 2019-06-26 22:33:24 uploaded by yadeng ] [ 170 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] The Fu–Yau equation with negative slope parameter

Duong Phong Columbia University Sebastien Picard Columbia University Xiangwen Zhang University of California, Irvine

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry mathscidoc:1810.03001

[ Download ] [ 2018-10-30 14:45:57 uploaded by xiangwen ] [ 212 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Calabi-Yau manifolds with isolated conical singularities

Hans-Joachim Hein Fordham University Song Sun Stony Brook University

Analysis of PDEs Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology Mathematical Physics Symplectic Geometry mathscidoc:1806.01002

Publications mathématiques de l'IHÉS, 126, (1), 73-130, 2017.11
[ Download ] [ 2018-06-27 17:39:48 uploaded by hhein ] [ 492 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] A proof of Demailly's strong openness conjecture

Qi'an Guan Beijing International Center for Mathematical Research, and School of Mathematical Sciences, Peking University Xiangyu Zhou Institute of Mathematics, AMSS, and Hua Loo-Keng Key Laboratory of Mathematics, Chinese Academy of Sciences

Complex Variables and Complex Analysis mathscidoc:1806.01001

Annals of Mathematics, 2015
[ Download ] [ 2018-06-08 11:06:01 uploaded by xyzhou ] [ 483 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Szeg\"{o} kernel asymptotics for high power of CR line bundles and Kodaira embedding theorems on CR manifolds

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan

Complex Variables and Complex Analysis mathscidoc:1803.08008

Memoirs of the American Mathematical Society, 254, (1217), 1--146pp, 2018.6
[ Download ] [ 2018-03-30 00:00:17 uploaded by chinyuhsiao ] [ 310 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] On CR Paneitz operators and CR pluriharmonic functions

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan

Complex Variables and Complex Analysis mathscidoc:1803.08007

Math. Ann. , 362, (3), 903-929
[ Download ] [ 2018-03-29 23:55:40 uploaded by chinyuhsiao ] [ 267 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08006

Comm. Anal. Geom. , 22, (1), 1-108, 2014
[ Download ] [ 2018-03-29 23:50:27 uploaded by chinyuhsiao ] [ 304 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Berezin-Toeplitz quantization for lower energy forms

Chin-Yu Hsiao InInstitute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08005

Comm. Partial Differential Equations , 42, (6), 895-942, 2017
[ Download ] [ 2018-03-29 23:44:51 uploaded by chinyuhsiao ] [ 228 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] Solving the Kohn Laplacian on asymptotically flat CR manifolds of dimension 3

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan Po Lam Yung Department of Mathematics, the Chinese University of Hong Kong

Complex Variables and Complex Analysis mathscidoc:1803.08004

Adv. Math. , 281, 734-822, 2015
[ Download ] [ 2018-03-29 23:38:15 uploaded by chinyuhsiao ] [ 205 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] On the singularities of the Szeg\H{o} projections on lower energy forms

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08003

J. Differential Geom, 107, (1), 83-155, 2017
[ Download ] [ 2018-03-29 23:30:19 uploaded by chinyuhsiao ] [ 167 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] Thom-Sebastiani properties of Kohn-Rossi cohomology of compact connected strongly pseudoconvex CR manifolds

Stephen Yau Tsinghua University Huaiqing Zuo Tsinghua University

Complex Variables and Complex Analysis mathscidoc:1803.08001

SCIENCE CHINA Mathematics, 60, (6), 1129-1136, 2017.6
[ Download ] [ 2018-03-07 14:53:11 uploaded by hqzuo ] [ 194 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] A note on approximation of plurisubharmonic functions

Håkan Persson Uppsala University Jan Wiegerinck University of Amsterdam

Complex Variables and Complex Analysis Functional Analysis mathscidoc:1803.43018

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:16:31 uploaded by arkivadmin ] [ 269 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] Equivariant L2-Euler characteristics of G-CW-complexes

Jang Hyun Jo Sogang University

Complex Variables and Complex Analysis Rings and Algebras mathscidoc:1803.43013

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 17:00:10 uploaded by arkivadmin ] [ 275 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] Approximations and examples of singular Hermitian metrics on vector bundles

Genki Hosono The University of Tokyo

Complex Variables and Complex Analysis Differential Geometry Geometric Analysis and Geometric Topology mathscidoc:1803.43012

Arkiv for Matematik, 55, 2017
[ Download ] [ 2018-03-01 16:57:47 uploaded by arkivadmin ] [ 172 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] Almost Kähler forms on rational 4-manifolds

Tianjun Li University of Minnesota Weiyi Zhang University of Warwick

Complex Variables and Complex Analysis Symplectic Geometry mathscidoc:1705.01001

Amer. J. Math., 137, (5), 1209–1256, 2015
[ Download ] [ 2017-05-30 14:59:21 uploaded by yauawardadmin ] [ 293 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] On boundary accumulation points of a convex domain in c^n

LINA LEE University of California, Riverside BRADLEY THOMAS California Baptist University BUN WONG University of California, Riverside

Complex Variables and Complex Analysis mathscidoc:1702.08001

Methods and Applications of Analysis, 21, (4), 427-440, 2014.12
[ Download ] [ 2017-02-17 04:32:52 uploaded by bunwong ] [ 440 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Singular hermitian metrics on holomorphic vector bundles

Hossein Raufi Department of Mathematics Chalmers Institute of Technology, and University of Gothenburg

Complex Variables and Complex Analysis Differential Geometry mathscidoc:1701.08013

Arkiv for Matematik, 53, (2), 359-382, 2014.1
[ Download ] [ 2017-01-08 20:36:41 uploaded by arkivadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] On the order map for hypersurface coamoebas

Jens Forsgård Department of Mathematics, Stockholm University Petter Johansson Department of Mathematics, Stockholm University

Complex Variables and Complex Analysis mathscidoc:1701.08012

Arkiv for Matematik, 53, (1), 79-104, 2013.2
[ Download ] [ 2017-01-08 20:36:39 uploaded by arkivadmin ] [ 294 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved